Open Access
August 2020 Rejoinder: Invariance, Causality and Robustness
Peter Bühlmann
Statist. Sci. 35(3): 434-436 (August 2020). DOI: 10.1214/20-STS797


We sincerely thank Vanessa Didelez and Stefan Wager for their insightful and inspiring comments. Their views and thoughts on the topic of my article are of great value and truly contribute to put it into greater perspective.


Download Citation

Peter Bühlmann. "Rejoinder: Invariance, Causality and Robustness." Statist. Sci. 35 (3) 434 - 436, August 2020.


Published: August 2020
First available in Project Euclid: 11 September 2020

MathSciNet: MR4148219
Digital Object Identifier: 10.1214/20-STS797

Keywords: Anchor regression , causal regularization , distributional robustness , heterogeneous treatment effects , instrumental variables regression , random forests

Rights: Copyright © 2020 Institute of Mathematical Statistics

Vol.35 • No. 3 • August 2020
Back to Top